Universidad Complutense de Madrid
E-Prints Complutense

Spaces of approximative maps

Impacto

Downloads

Downloads per month over past year



Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1986) Spaces of approximative maps. Mathematica Japonica, 31 (4). pp. 623-633. ISSN 0025-5513



Abstract

Let A(X,Y) be the set of all approximate maps ofa compactum X to a compactum Y. In this paper we define two topologies on A(X,Y) and study some properties of the spaces obtained.


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21960
Deposited On:19 Jun 2013 16:13
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page